# SDR CA100623001

- Difficulty date: June 9, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, Z, B
- Precautionary procedure: E, A

## Discrepancy

SMOKE IN CABIN DURING REVENUE FLIGHT, CREW NOTED VIBRATION AND NOISE FROM LT ENGINE, FOLLOWED BY DETERIORATION OF ALL PARAMETERS AND AN IMMEDIATE SMELL OF SMOKE IN THE CABIN.  THE CREW ELECTED TO SHUTDOWN THE ENGINE AND ACCOMPLISHED AN UNEVENTFUL SINGLE-ENGINE LANDING.  TROUBLESHOOTING IS ONGOING.
